Author Topic: Headaches clonazepam  (Read 97 times)

[Buddie]

Headaches clonazepam
« on: July 01, 2020, 07:51:10 pm »
Started a new taper, new doctor lowered daily dose from 1ml by .125.  Two days after began having headaches for two weeks.   Sharp momentary and longer throbbing ones off and on every day.  Has anyone experienced this ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Headaches clonazepam
« Reply #1 on: July 02, 2020, 02:03:19 am »
Headaches are the number 1 physical symptom in The Ashton Manual list of withdrawal symptoms.  Many members here report them.  I had headaches earlier in withdrawal - they were miserable and scary but they faded away.

Hoping your headaches go away soon.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Headaches clonazepam
« Reply #2 on: July 02, 2020, 05:55:36 am »
I have a natural method to rid of headaches based on YouTube clips I've seen, particularly a Cantonese Aussie whose name I can never remember. Is it Austin something? I'll post my article when I can find it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Headaches clonazepam
« Reply #3 on: July 02, 2020, 05:59:18 am »


Hello Sarah



Headaches are a pain. It's pointless to look for the causes when there are so many possibilities. The pain is what demands our immediate attention and very often we do not have a stash of painkillers at hand.

This is a massage routine I have been using few years now. It doesn't always work but works enough times to merit a mention here.

Let's get started.

1) Rub your hands together to generate warmth. Then place the palms of your hands over your eyes with fingers pointing upwards, and massage your eyes and the top of your head in a slow clockwise motion for a count of ten.

2) Rub your hands together. This time place the palms level with the bottom of your ears and with the fingertips at a slight angle, massage the side of your head slowly in a clockwise count of ten.

3) Close your eyes and use your index and middle fingers to press into your eyes lightly. Hold for a slow count of ten.

4) Next, use the knuckles of your index finger to press into your temples. You will find the correct spot about one centimeter from your eyes, you will feel an indent there in the bone structure. This is very important and hurts a little. Revolve on the spot slowly clockwise 20 times.

5) Using all your fingers on both hands, locate the side of your neck on the sinew and move up and down for a slow count of ten, applying some pressure.

6) Move you head in a circular motion first to the right for one full circle, then to the left. Do 10 times slowly in each direction.

7) Cover your ears with your hands, then move out and in for 10. It should make a suction motion in the ears.

8) Rub your hands together and repeat process 2).

9) Rub your hands together, and place palms on your forehead with fingers pointing up and resting on the top of your head. Rotate slowly for 10 in clockwise motion.

10) Finally, repeat process 1) with palms of hands in eyes.

You should feel considerably better. There is no harm in repeating the whole routine two or three times a day. Do the exercise gently and slowly, I think us blokes got a tendency to use too much pressure. It is not a strength exercise.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.